# SDR TRAX200601085

- Difficulty date: December 6, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 13,655 hours, 10,483 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BOX BEAM CRACKED AT FWD INBOARD SIDE.  WORK COMPLETED IN ACCORDANCE WITH  CRJ 200 NDTM 51-20-06, REO 601R-53-61-366, REO 601R-53-61-366 PER CRJ 200 NDTM 51-20-06,  REO 601R-53-61-366 REV. F CM20420, REO 601R-53-61-366 CM20420, AND REO 601R-53-61-366.
